# SDR AALA201807029032

- Difficulty date: June 19, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT WING NR 1 SLAT TRACK UPPER AFT ATTACHMENT BOLT. REPLACED RIGHT WING NR 1 SLAT TRACK UPPER AFT ATTACHMENT BOLT PER AMM 27-84-63-400-002-A.
